# SDR DALA1220660692

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 42,030 hours, 18,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DOOR FAILED TO OPEN DURING SCHEDULED DEPLOYMENT.  REPLACED ESCAPE SYSTEM ACTUATOR. OPS CHECKED GOOD.
